# SDR CALA2025120811829

- Difficulty date: November 7, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N16732
- Make and model: Boeing 737724
- Aircraft serial: 28948
- Aircraft time: 80,476 hours, 29,957 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A53014
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB. INSPAR RIB NR 1 HSS 92.7 AT STIFFENER NR 4 EVIDENCE OF CRACK.  REPAIRED RT HORIZONTAL STAB INSPAR RIB IAW SRM 55-10-09-2R-4.
